Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is this slight reddish type mucus discharge from my vagina ?

I am currently in my fertile period yesterday doctor checked and said that, i have a healthy follicle and should try within these 3-4 days, but my hubby s report shows low sperm count . We tried yesterday and today when i wiped with a tissue it was slight reddish along with the mucus. What does it mean. This had not happened earlier. Note that I always maintain a chart of my CM and have not noticed reddness during fertile period.
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Some spotting is possible during ovulation.Its called midcycle ovulation bleeding.It just means that you are ovulating well.You should try to use this time to maximum effect.However,in the long term if your husband's sperm count is low then you may to go for IUI.However,it must be made sure that the semen analysis is done under optimum conditions as count may be low if not done properly.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor